Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lipschitz constants and moduli of continuity for the Chebyshev projection
HTML articles powered by AMS MathViewer

by Douglas S. Bridges PDF
Proc. Amer. Math. Soc. 85 (1982), 557-561 Request permission

Abstract:

It is shown how to construct Lipschitz constants and moduli of continuity for the Chebyshev projection of $C[0,1]$ onto the finite-dimensional subspace spanned by a Chebyshev system.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50, 03F65
  • Retrieve articles in all journals with MSC: 41A50, 03F65
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 557-561
  • MSC: Primary 41A50; Secondary 03F65
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660604-7
  • MathSciNet review: 660604